MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BLT RC IMPLANT 4.1X8.0MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH OKTAGON BLT RC IMPLANT 4.1X8.0MM; DENTAL IMPLANT
Model Number 24001
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 02/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.(b)(4).
 
Event or Problem Description
Nerve encroachment while placement.

Brand Name
OKTAGON BLT RC IMPLANT 4.1X8.0MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key8563875
Report Number8010516-2019-00013
Device Sequence Number3237007
Product Code DZE
UDI-Device IdentifierE0HM240011
UDI-Public+E0HM240011/$A98163/14D20210630/16D20160826/Q1C
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170287
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number24001
Device Lot NumberA98163
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR